MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® BAG SPIKE WITH ADDITIVE PORT DRY SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® BAG SPIKE WITH ADDITIVE PORT DRY SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH-12
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.A review of the device history record is pending.Section e initial reporter full phone number: (b)(6).
 
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a chemoclave® bag spike with additive port dry spike.It was reported that when the device was connected to a set with physiological saline, some particles were released.The customer ruled out the possibility that the particles came from the set, as the issue occurred with sets from other brands and various lots.There was no report of any human harm.
 
Additional Manufacturer Narrative
The returned video from the customer showed particles in a drip chamber of an unknown item of a non-icu medical product.Without the return of the sample, it is unknown what the source of the particles is.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CHEMOCLAVE® BAG SPIKE WITH ADDITIVE PORT DRY SPIKE
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20810793
Report Number9617594-2024-01709
Device Sequence Number9392682
Product Code ONB
UDI-Device Identifier00840619023713
UDI-Public(01)00840619023713(17)290301(10)13921662
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH-12
Device Lot Number13921662
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date11/29/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED PHYSIOLOGICAL SALINE, MFR UNK; UNSPECIFIED INFUSION SET, MFR UNK
Patient SexUnknown